# SDR IPXA2018011825648

- Difficulty date: January 10, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 54,937 hours, 11,838 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74024
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C,  WHILE PERFORMING EDDY CURRENT INSPECTION. OF LOWER SKIN PANEL AT STA XORS 683.40 AND XORS 713.6 OF NR 3 FUEL TANK. FOUND 3 INDICATIONS.  REPAIRED THREE FASTENER HOLES ON LOWER RT WING SKIN AT XORS 683.40 AND XORS 713.6 IAW SRM 57-20-02 REPAIR 5.
